# SDR VNAA2011030800003

- Difficulty date: March 6, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 16,534 hours, 17,182 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GEAR DISAGREE (UP POSITION) DURING CLIMB AFTER DEPARTURE FROM AVL.  GEAR WAS NOT IN TRANSIT AT THE TIME.  CREW CONTINUED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED CHECKS ON THE LANDING GEAR EXTENSION / RETRACTION SYSTEM USING THE AIRCRAFT MAINTENANCE MANUAL AND WAS UNABLE TO DUPLICATE THE COMPLAINT.  AIRCRAFT WAS RELEASED FOR SERVICE.
